# SDR ASAA2023120646594

- Difficulty date: December 6, 2023
- Submitted: December 9, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 60,949 hours, 18,304 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 5367
- Condition: Faulty
- Location: Cockpit
- Part time: 4,914 hours, 1,583 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING CONFIGURATION FOR LANDING, LANDING FLAPS STOPPED AT 5 DEGREES. ATTEMPTED TO SELECT FLAPS 15 DEGREES, BUT ONLY GOT 5 DEGREES FLAPS. TRAILING FLAPS DISAGREE CHECKLIST COMPLETED. EMERGENCY DECLARED. EXTENDED FLAPS TO 15 DEGREES WITH ALTERNATE FLAPS SWITCH. LANDED FLAPS 15 DEGREES. NO FLAP ASSYMETRY OBSERVED. GROUNDED - YES. PERFORMED FSEU BITE NO EXISTING FAULTS OR HISTORY FAULT LOGGED REF 27-51 TASK 801.KASK 45851 PER CREW DEBRIEF: GROSS LANDING WEIGHT 132,000 LBS, BRAKES ON SPEED 120KTS, PRESSURE ALTITUDE 415FT, OAT 48 DEGREES F, AUTOBRAKE 2, THRUST REVERSERS DEPLOYED. PILOTS DID NOT CATEGORIZE LANDING AS "HIGH ENERGY STOP".SJACK 13116 12/06/23 REMOVED BOTH FLAP POS X-MITTERS CONN, NO CORROSION NOTED. REINSTALLED CONNECTORS. LRU REPLACEMENT TEST FOR FLAP SENS PASSED. FLAP SKEW DET SYS FUNCTIONAL TEST NORMAL, ALL SYNCHRO INPUTS NORMAL RANGE REF MM 27-59-00-730-801. PRECAUTIONARY REPLACED FLAP POS INDICATOR. INSTALLATION TEST PASSED REF MM 27-58-02.
